4 doctors weighed in:

I was on the pill for a year, off for two months & bac on 10 days, I've had back pain, nausea, and spotting. Could this be from starting the pill again?

4 doctors weighed in
Dr. James Mirabile
Gynecology
3 doctors agree

In brief: Birth control pill

This could be your body's way of adapting to the restart of the pill and the introduction of hormones into your body.
If it continues, i would see what your physician thinks to make sure there are no other problems.

In brief: Birth control pill

This could be your body's way of adapting to the restart of the pill and the introduction of hormones into your body.
If it continues, i would see what your physician thinks to make sure there are no other problems.
Dr. James Mirabile
Dr. James Mirabile
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors